Alert archive / Idaho / Flash Flood Warnings in 2013

Flash Flood Warning 15, NWS Pocatello, ID

August 23, 2013Bannock County, Bingham County, Idaho

NWS Pocatello, ID issued this flash flood warning at Aug 23, 2013, 2:30 PM MDT for Bannock County, Bingham County, Idaho. It was in force for 3 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2013, 2:30 PM MDT (20:30 UTC)
Expired
Aug 23, 2013, 5:30 PM MDT
In force
3 hr
Issued by
NWS Pocatello, ID
Area
Storm-based polygon
Flood severity
None

Counties Bannock County, ID, Bingham County, ID

The radar

The Pocatello radar (KSFX), 27 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 2:34 PM MDTFLASH FLOODChubbuck, IDSPOTTER ON EAST CHUBBUCK REPORTS 1.01 INCHES OF RAIN IN LAST 45 MIN.
Aug 23, 2:36 PM MDTHEAVY RAIN 1.1Chubbuck, IDNWS EMPLOYEE REPORTS 1.10 INCHES RAIN FALL IN LAST 45 MIN.
Aug 23, 3:00 PM MDTFLASH FLOODPocatello, IDSPOTTER REPORTS STANDING WATER ALONG HWY 91 IN SOUTH POCATELLO.
Aug 23, 3:30 PM MDTHEAVY RAIN 0.46Pocatello, IDNWS EMPLOYEE REPORTS 0.46 INCHES RAIN FALL IN 9 MIN.
Aug 23, 3:32 PM MDTHEAVY RAIN 0.322 Ne Pocatello, IDTRAINED SPOTTER REPORTS STORM TOTAL SO FAR OF 0.32 INCHES WITH 0.22 FALLING IN LAST 10 MIN.
Aug 23, 3:38 PM MDTHEAVY RAIN 1.35Se Chubbuck, ID1.35 STORM TOTAL SO FAR AND STILL RAINING.
Aug 23, 3:41 PM MDTHEAVY RAIN 0.412 Ne Pocatello, ID0.41 RAIN FALL SO FAR WITH HEAVY RAIN FALL CONTINUING
Aug 23, 3:59 PM MDTHEAVY RAIN 0.522 Ne Pocatello, ID0.52 RAINFALL WITH HEAVY RAIN STILL FALLING.
Aug 23, 4:07 PM MDTHEAVY RAIN 0.132 Ne Pocatello, ID0.13 INCHES RAINFALL IN LAST 8 MIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 8.5 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2013-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2013-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-323 J/kg
Mixed-layer LCL
2563 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WGUS55 KPIH 232030
FFWPIH
IDC005-011-232330-
/O.NEW.KPIH.FF.W.0015.130823T2030Z-130823T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
230 PM MDT FRI AUG 23 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO...
  THIS INCLUDES THE CITIES OF...POCATELLO...CHUBBUCK...
  SOUTH CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO...

* UNTIL 530 PM MDT

* AT 226 PM MDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
  OVER THE WARNED AREA.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
  RURAL NORTHWESTERN BANNOCK COUNTY...
  RURAL SOUTHERN BINGHAM COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 4297 11254 4306 11231 4298 11220 4284 11248

$$

RS
2 follow-up statements
121 
WGUS75 KPIH 232054
FFSPIH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
254 PM MDT FRI AUG 23 2013

IDC005-011-232330-
/O.CON.KPIH.FF.W.0015.000000T0000Z-130823T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BINGHAM ID-BANNOCK ID-
254 PM MDT FRI AUG 23 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR
NORTHWESTERN BANNOCK AND SOUTH CENTRAL BINGHAM COUNTIES...

AT 250 PM MDT...A THUNDERSTORM PRODUCING FLASH FLOODING WAS REPORTED 
OVER THE WARNED AREA. RADAR INDICATES ADDITIONAL RAIN SHOWERS WILL 
MOVE THROUGH THE AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT HALL
PUTNAM LODGE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4297 11254 4306 11231 4298 11220 4284 11248

$$

RS
159 
WGUS75 KPIH 232211
FFSPIH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
411 PM MDT FRI AUG 23 2013

IDC011-232219-
/O.CAN.KPIH.FF.W.0015.000000T0000Z-130823T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BINGHAM ID-
411 PM MDT FRI AUG 23 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL
BINGHAM COUNTY...

LAT...LON 4284 11248 4293 11246 4303 11235 4302 11226
      4298 11220

$$

IDC005-232330-
/O.CON.KPIH.FF.W.0015.000000T0000Z-130823T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANNOCK ID-
411 PM MDT FRI AUG 23 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR NORTH
CENTRAL BANNOCK COUNTY...

AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
POCATELLO...FORT HALL...PUTNAM LODGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4284 11248 4293 11246 4303 11235 4302 11226
      4298 11220

$$

HEDGES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 1:47 PM MDT, 43 minutes earlier.

Area forecast discussion, Aug 23, 1:47 PM MDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
147 PM MDT FRI AUG 23 2013

.SHORT TERM...TONIGHT THROUGH SUNDAY. MOISTURE ASSOCIATED WITH THE
MONSOON CONTINUES TO STREAM INTO SOUTHEAST IDAHO. AN EMBEDDED
DISTURBANCE OVER CENTRAL UTAH AND NEVADA THIS AFTERNOON IS
ROTATING TOWARDS THE SOUTH CENTRAL HIGHLANDS WHERE THUNDERSTORMS
ARE ALREADY DEVELOPING. SHOWERS SHOULD CONTINUE NORTHEAST TOWARDS
ISLAND PARK THROUGH EARLY SATURDAY MORNING. BY SATURDAY AFTERNOON
A NEW DISTURBANCE DROPS INTO THE BASE OF THE LOW PRESSURE TROUGH
JUST OFF SHORE THEN LIFTS SHARPLY NORTHEAST THROUGH OREGON. THIS
SHOULD BACK THE FLOW PATTERN TO THE SOUTH AND FOCUS SHOWERS AND
THUNDERSTORMS SATURDAY AFTERNOON INTO THE CENTRAL MOUNTAINS. THE
GFS REPEATS THIS PATTERN AGAIN ON SUNDAY.

.LONG TERM...MONDAY THROUGH THURSDAY. THERE APPEARS TO BE LITTLE
CHANGE IN THE PATTERN. HIGH PRESSURE RIDGE REMAINS OVER KANSAS
WITH A TROUGH NEAR THE WEST COAST. THIS CONTINUES TO FUNNEL MOIST
AIR NORTH THROUGH THE GREAT BASIN. FORECAST CHALLENGE MAY HINGE ON
TROPICAL DISTURBANCES CROSSING CENTRAL AMERICA AND MEXICO.
TROPICAL STORM IVO IS PRESENTLY NEAR THE TIP OF BAJA
CALIFORNIA...ONCE THE STORM RECUREVS NORTH ALONG THE COAST THE
MOIST AIR COULD SURGE THROUGH THE GREAT BASIN OVER A 24 HOUR
PERIOD. THE GFS CURRENTLY TRIES TO DO THIS BETWEEN SUNDAY MORNING
AND MONDAY MORNING....TRACKING THE DEEPER MOISTURE ROUGHLY THROUGH
EVANSTON WYOMING. SOUTHEAST IDAHO MAY CATCH PART OF THE ACTION OR
GET LEFT IN DRIER AIR JUST TO THE WEST. INTERESTING ENOUGH...THE
EXTENDED MODEL SHOW AGREEMENT AND MUSTER UP ANOTHER TROPICAL
DISTURBANCE CROSSING CENTRAL AMERICA BY NEXT FRIDAY. RS

&&

.AVIATION...EXPECT THUNDERSTORM DEVELOPMENT AGAIN THIS AFTERNOON
WITH VICINITY THUNDERSTORMS AT ALL SITES.  MOST LIKELY FOR ON
STATION THUNDER WOULD BE PIH AND IDA.  MOIST SOUTHERLY FLOW ALOFT
CONTINUES SATURDAY AND EXPECT AFTERNOON THUNDERSTORM DEVELOPMENT
AGAIN.  VFR CONDITIONS SHOULD CONTINUE THROUGH THE PERIOD OUTSIDE OF
THE THUNDERSTORMS.
GK

&&

.FIRE WEATHER...MOIST SOUTHERLY FLOW CONTINUES OVER THE DISTRICT.
RED FLAG WARNINGS IN EFFECT FOR SCATTERED THUNDERSTORMS FOR ZONES
475...476...410...413...AND 427.  SOME SLIGHTLY DRIER AIR PUSHING
INTO WESTERN PORTION OF DISTRICT.  ALL LOCATIONS WILL HAVE AT LEAST
ISOLATED COVERAGE THIS EVENING.  SIMILAR CONDITIONS ARE EXPECTED
SATURDAY AND SUNDAY WITH THE MOIST SOUTHERLY FLOW CONTINUING AND
FURTHER RED FLAG WARNINGS FOR THUNDERSTORMS WILL LIKELY BE NEEDED.
WITH THE MOIST PATTERN MINIMUM HUMIDITY SHOULD STAY WELL ABOVE 15
PERCENT THROUGH THE WEEKEND.
GK

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING
IDZ410-413-427-475-476.

&&
Hazardous weather outlook, Aug 23, 4:18 AM MDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
418 AM MDT FRI AUG 23 2013

IDZ017>025-031-032-241030-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
418 AM MDT FRI AUG 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE...ESPECIALLY IN THE
AFTERNOON AND EARLY EVENING. THE BEST CHANCE WILL BE EAST OF A
CHALLIS-CAREY-CITY OF ROCKS LINE. STORMS WILL BE CAPABLE OF
PRODUCING WINDS OVER 40MPH...SMALL HAIL AND LOCALLY HEAVY
RAINFALL. THE POTENTIAL IS THERE FOR LOCALIZED FLOODING OR DEBRIS
FLOWS WITHIN RECENT BURN AREAS AND STEEP TERRAIN. THE THREAT FOR
SEVERE STORMS IS LOW...BUT NON-ZERO.

DUE TO THE THREAT OF WIDELY SCATTERED TO SCATTERED THUNDERSTORMS
AND GUSTY DOWNBURST WINDS...RED FLAG WARNINGS HAVE BEEN POSTED FOR
ALL FIRE ZONES EXCEPT ZONE 422 AND 425. THESE ARE IN EFFECT FROM
NOON THROUGH 10PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MOISTURE WILL CONTINUE TO STREAM NORTHEAST ACROSS THE WESTERN
STATES. THERE IS SOME UNCERTAINTY ON WHERE THIS SURGE OF MOISTURE
WILL LIE ACROSS THE WEST...INCLUDING EASTERN IDAHO. WITHIN THIS
SURGE OF MOISTURE...IT WILL BE VERY DEEP AS IT WILL BE
SUPPLEMENTED BY ONE OR TWO TROPICAL STORMS. THIS MEANS PLENTY OF
RAINFALL...AND POSSIBLY TOO MUCH. JUST TO THE WEST OF THIS
AREA...THERE WILL BE A VERY STRONG DRY SLOT AND BREEZY CONDITIONS
FOR A PROLONGED PERIOD.

THIS APPEARS TO BE A LONG DURATION PATTERN...WHICH WILL AFFECT
MANY DIFFERENT GROUPS AND LAST INTO THE LABOR DAY WEEKEND MOST
LIKELY. STAY TUNED IN THE COMING DAYS TO SEE HOW THIS SITUATION
EVOLVES.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Local storm report, Aug 23, 2:16 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
216 PM MDT FRI AUG 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     HAIL             CHUBBUCK                42.92N 112.46W
08/23/2013  M0.25 INCH       BANNOCK            ID   NWS EMPLOYEE

            PEA SIZE HAIL WITH HEAVY RAIN

&&

DPHELPS
Special weather statement, Aug 23, 2:16 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
216 PM MDT FRI AUG 23 2013

IDZ021-232115-
BINGHAM ID-POWER ID-BANNOCK ID-
216 PM MDT FRI AUG 23 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
  NORTHEASTERN POWER COUNTY IN SOUTHEAST IDAHO
  SOUTH CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO

UNTIL 315 PM MDT

AT 212 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
CHUBBUCK..MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   FORT HALL BUFFALO LODGE...
   FORT HALL CITY...
   FORT HALL PUTNAM LODGE...

LAT...LON 4297 11215 4282 11246 4292 11259 4317 11231
      4301 11208
TIME...MOT...LOC 2016Z 222DEG 13KT 4293 11245

RS
Local storm report, Aug 23, 2:21 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
221 PM MDT FRI AUG 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             CHUBBUCK                42.92N 112.46W
08/23/2013  E0.25 INCH       BANNOCK            ID   TRAINED SPOTTER

            PEA SIZE HAIL WITH 1/2 INCH RAIN FALL IN LAST 20 MIN.

0220 PM     HAIL             CHUBBUCK                42.92N 112.46W
08/23/2013  E0.25 INCH       BANNOCK            ID   TRAINED SPOTTER

            PEA SIZE HAIL WITH 1/2 INCH RAIN FALL IN LAST 20 MIN.

&&

DPHELPS
Local storm report, Aug 23, 2:22 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
222 PM MDT FRI AUG 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HEAVY RAIN       CHUBBUCK                42.92N 112.46W
08/23/2013  M0.00 INCH       BANNOCK            ID   NWS EMPLOYEE

            .53 INCHES OF RAIN FALL IN LAST 35 MIN.

&&

DPHELPS
Local storm report, Aug 23, 2:24 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
224 PM MDT FRI AUG 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HEAVY RAIN       CHUBBUCK                42.92N 112.46W
08/23/2013  E0.00 INCH       BANNOCK            ID   NWS EMPLOYEE

            HEAVY RAIN WITH MINOR FLOODING.

&&

DPHELPS
Local storm report, Aug 23, 2:26 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
226 PM MDT FRI AUG 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     HEAVY RAIN       CHUBBUCK                42.92N 112.46W
08/23/2013  E0.00 INCH       BANNOCK            ID   NWS EMPLOYEE

            HEAVY RAIN WITH MINOR STREET FLOODING ON EAST CHUBBUCK
            ROAD NEAR YELLOWSTONE

&&

DPHELPS

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:33 PM MDTSpecial Weather StatementPIHClark, Jefferson, Madison57 min
Aug 23, 3:47 AM MDTRed Flag WarningPIHBannock, Bear Lake, Bingham, Bonneville, Butte, Caribou and 14 more18 hr
Aug 23, 2:16 PM MDTSpecial Weather StatementPIHBingham59 min
Aug 23, 2:58 PM MDTSpecial Weather StatementPIHCassia47 min
Aug 23, 4:39 PM MDTFlash Flood WarningPIHBannock, Power3 hr

Nearby

Flash Flood Warnings in Idaho, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.